# SDR CA041220002

- Difficulty date: December 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,534 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Not Closed
- Location: Actuator
- Component: Actuator
- Component part number: 11238002223
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING PROCESS, THE CREW NOTED THAT THE NOSE GEAR DOWN GREEN INDICATION WAS NOT ILLUMINATING. MAINTENANCE FOUND THE INTERNAL SWITCH ON THE ACTUATOR WAS NOT CLOSING PROPERLY AND THE ACTUATOR WAS REPLACED.
